# SDR UHLA201506090515

- Difficulty date: June 9, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN ONE SPOT AT FRAME 84 BETWEEN LT SIDE OF FUSELAGE AND LT SEAT TRACK.  REPAIRED BY CUTOUT AND DOUBLER.
